# SDR COMA9960119

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flexshaft
- Part number: 601R93106105
- Condition: Separated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLEXSHAFT UNSERVICEABLE DUE TO STRAND SEPARATION.  REPLACED LEFT WING NR 1 FLAP FLEXSHAFT.
